# SDR DALA2025102207711

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Position
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE AMDS 5352-4002 DURING INSTALL TAILCONE SLIDE WAS FOUND TAILCONE RELEASE MECHANIS CAM OUT POSITION.   TAILCONE RELEASE MECHANISM CAM WAS ADJUSTED PER AMM 53-52-03 (1257600)
